Write a review

Dysport =poison -Valpo, IN

Had dysport on Aug 9,2013. It was so not worth it!...

Had dysport on Aug 9,2013. It was so not worth it! This is a true poison! I got it to get rid of two wrinkles on my forehead in return I have little wrinkles forming on my face and around my eyes and mouth. Needless to say my eyes are no longer even. The one eye sits high and the other looks puffy! My eyes are dry today. My throat is super dry! I no longer have the energy to do the things I have done like walk bike workout! I have zero energy! I just want to die. Friday I was very yellow and felt as if I was being poisoned! Forgot to mention I'm getting little veins exploding in my face. I also have bigger pores and now getting little holes in my face. I went to er this morning the doc had no idea what dysport even was! He looked it up on his phone, I've already done that. He said when you put this poison in your forehead those are the muscles that work your face. I was told different where I had this done. On Friday my kids said I was yellow, feel that was the poison running through me. I want to die! Feel so old and ugly now! For two lil wrinkles I made myself age ten years. It has destroyed me and has taken a toll on who I am. Ladies stay away the stories being posted are real and true!

70 Comments

Happy Thanksgiving VK Ugly! How are you doing? Are there any changes to your face? I cancelled my appointment which was due this month. Maybe I will get it for the Christmas holiday? I noticed the line is appearing back in my forehead and it is getting deeper each morning when I get up. Not deep enough as yet for me to see the doctor.
  • Reply
Trevor Happy Thanksgiving! Sick feeling comes and goes. My face is a mess, wrinkles everywhere. Very dry eyes, get little red spots just under my lids. One side of my face has fallen a lot. Face is not firm like it was. Bent over the other day felt my cheeks move to my eyes. Forehead is heavy on days, eyes get heavy. Found out Dysport dehydrates the body and everything I'm going through are adverse reactions. Had no idea any of this existed or I wouldn't have gone through with it. I do know they tell you to go in every three months to keep those muscles weak. Glad you are waiting a little longer. Glad it has worked for you. Oh forgot to tell you, my hands look like a 70 year old lady, so wrinkled now. The insides of my hands look like I have been soaking in a tub. These are adverse reactions getting wrinkles like crazy
omg! Not what I was expecting to hear. It appears to me you are recurring additional side effects. When is this going to stop? I thought you would have been seeing some changes by now. I never knew Dysport was so vicious. It is also attacking your hands. Did you ever send a before and after picture to the manufacture of Dysport? I mean they are not going to be held responsible... but at least give you some moral support and advice. Every time I read your story I felt like not injecting myself anymore. I'm a nervous wreck right now.

Dysport=Poison

Today is January 4,2014 and wanted to give updates on my adverse effects. My face has fallen pretty bad, wrinkles all over my face now, dry eyes, dry mouth, and more. I have lost all hope of my face returning to normal. I can honestly dyspeptic has made me look a lot older. I think Doc's keep saying these side effects aren't from Dysport, it's something else going on. So if you read everyone else stories they all have something else going. No, it's from Dysport! I look horrible and on the 9th I will be 5 months out. Imagine what I am going to look like in another 10 months. This has sucked the life out of me! Destroyed who I am, it has ruined my life! I hate to look in the mirror anymore. If I have to run to the store I walk with my head down so people don't see my face. For those of you thinking of getting Dysport please re think it. My face didn't have any wrinkles. I did this for a couple forehead wrinkles and 11's. I regret listening to my injector telling me oh its nothing we all did it. You'll be fine if you don't like it we can take it out. I can't believe I fell for it. She didn't tell me any side effects or what to expect. No black box warning nothing! She had me sign the consent forms and said I'll be back. How did I not think to ask questions? I'm telling you Dysport travels to other parts of the body. I have also found proof of it. It's been reported that it stays in your body longer after your injections! So I'm putting this out here to save another beautiful face because I ruined mine!

36 Comments

VK, curious as to why, when repeatedly asked to post pictures you did not? Perhaps you made this all up? You said yourself you works post pictures but never did...just seems shady, sorry to say.
  • Reply
Ariel2010 TRUST me, I'm not making anything up! You have to be kidding me right? I have nothing better to do w/ my time but go on a site and make things up! I never updated my phone and can not add pics FYI and trust me u have shared my pics w/actual real ppl!! I'm sure you're some Dr on the site trying to make me out to be the bad guy. Look at everyone else having same adverse reactions! Wish I was making this up!! Wish I never went to that appointment! So before u go and say I'm shady you better read my posts. Dr's don't want us saying our adverse reactions bc it's all about $$. In the mean time we all suffer. Call Dysport they have a case file. Spoke to pharmacist there's a lot we don't know going into this. If I did I would of left that office!! Good lol you gave me here so wish I was making this all up!! Send me a pm with your phone number I'll be glad to share pics of myself and show u others who are going thru it as well!
Definitely not a Dr or a Rx rep. I didn't say you were personally shady, I said that it "seemed" shady that anywhere I look for your photos I can't find them. I am no silly goose, and don't share my personal information, including phone number with strangers. I don't doubt people have adverse reactions, yours just seem extreme. If you do educate yourself (you as in the public - not you personally) then you'll see that there have been cases of spread of toxin, and even death caused by Botox and Dysport. Deaths were not due to cosmetic use. I also don't dismiss that it could happen one day with cosmetic use; especially if spread of toxin is a side effect no matter the site of injection. The Black Box warning is on these meds, as well as depression meds; and other meds for a reason. Rarely do these meds cause the reactions the warning is there for, but clearly they exist or the label would not. I've had Botox, hated that it caused me headache and fog for 3 days, plus extreme anxiety. Sure it goes away but it's rather frightening for 72 hours. I feel like a crazy person and am so thankful Day 4!!! I have recently had Dysport (180 units) with a 3:1 ratio to Botox in my crows feet, number 11, and forehead (to hairline). That would be 60 units of Botox. Not that you can't do math, just giving the ratio and dilution the facial plastic surgeon I go to uses. I did not feel the 72 hour anxiety and headache. He said that Dysport might be "less heavy" for me. This seemed to be the case. I did not feel the heavy elephant sitting on my forehead this time. I do have a sore throat, but my 5 year old is sick right now, and I don't stop loving on her just because she has a bug :) I had eyelid edema and red eye in right eye about 3 days after. However, two days before that symptom two of my fake lashes got into my eye and it took some time to get them out of my eye! Hurt like hell while they rolled around my eyeball. Used some pink eye antibiotic drops we had, and Zyrtec...red eye and edema gone. I guess I didn't jump to blame Dysport for the side effect/symptoms I've experienced; even though mine would be concerned "normal/common side effects" if I did do that. If what you've experienced wasn't caused due to underlying issues unknown to you, wouldn't you still agree that your case and the others you mention, while terrible personally, would be extremely rare? I believe your intent hasn't been to tell anyone what to do with their bodies, but offer insight not provided on the Black Box Warming. Again, just wish pictures could be posted, and the immense amount of stress from your experience hasn't helped your expedited rate of aging you experience. Do you try other means to decrease stress? You mention in several places how Dr won't believe you, so what do they do? Just see you and don't Dx anything and let you walk out the door?
Indiana Dermatologist

1 out of 5 stars Overall rating
1 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
1 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
1 out of 5 stars Staff professionalism & courtesy
1 out of 5 stars Wait times
Was this review helpful? 1 other found this helpful